# SDR RAIA950335

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Low Volts
- Location: Fwd Cabin Eel
- Part time: 5,688 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7390 - EMERGENCY LIGHTS AT OVERHEAD AND EXIT LIGHT AT RT WING IS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK.  (X)
